MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Left Ventricular Failure (1948); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 01/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned, therefore no product analysis can be performed.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, upon deployment the valve moved aortic and out of the annulus.The valve was recaptured and repositioned.The blood pressure dampened and remained low throughout the second deployment attempt.The valve was implanted with good result.The blood pressure remained low and cardiopulmonary resuscitation (cpr) was initiated.An impella device was inserted and utilized for left ventricle support.An echocardiogram confirmed the pre-existing left ventricle effusion had worsened and a pericardiocentesis was performed.The effusion improved and the patient was stable.Exploratory surgery was performed and three perforations were repaired: one in the right ventricle and 2 in the left ventricle.The physician stated the patient had friable pericardial tissue which most likely resulted in a wire perforation during the valve procedure.It could not be determined when a wire perforation occurred, but there was a reported possibility the perforation occurred during positioning or deployment of the valve.The patient was stable on a ventilator.The impella device was removed and the valve was functioning well.No additional adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7225074
Report Number2025587-2018-00230
Device Sequence Number16437625
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2019
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008714262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR